Click on image to enlarge
Price: £1.59 (incl
Sorry, this item is currently unavailable. Click here to receive notification when this product comes back into stock.
Cuprofen Ibuprofen Tablets Maximum Strength - Fast Effective Pain Relief - Contains Ibuprofen.
- Coated Pink Tablet.
- 12 Cuprofen Maximum Strength Ibuprofen Tablets.
- Contains Ibuprofen 400mg.
Cuprofen Ibuprofen Tablets Maximum Strength is an easy-to-swallow coated tablet which contains Ibuprofen 400mg. It is for the relief of mild pain and swelling. Suitable for adults and children over 12 years of age. Cuprofen Ibuprofen Tablets Maximum Strength Tablets also reduce a high temperature.
Directions for Use:
For oral use. Tablets to be taken preferably after food. Adults and children over 12 years: 1 tablet to be taken with water. Further doses of 1 tablet every four hours. Maximum daily dose is 3 tablets in 24 hours.
Do not take if any of the following apply to you - Patients with a history of peptic ulceration or bleeding disorders. Bronchospasm may be precipitated in patients suffering from a previous history of bronchial asthma. Cuprofen should not be given to patients in whom aspirin or other NSAID induce the symptoms; rhinitis or urticaria. Severe heart failure.
Ibuprofen 400mg, Lactose, Ac-di-Sol, Methyl Cellulose (Methocel A4C), Magnesium Stearate, Industrial, Methylated Spirits, Purified Water, Methyl Cellulose (Methocel E15), Polyethylene Glycol 400, Sepisperse Rose AP 5002 or, Mastercoat Pink, FA0430, Purified Water.